# SDR IPXA2024011637780

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37858
- Aircraft time: 34,598 hours, 12,360 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER TO LOCK ON CABIN DOOR WILL NOT STOW TO DOWN POSITION DEFERRED DOOR ARMING LEVER HINGE COVER REF MEL 52-11-2, PLACARDS INSTALLED.
